RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Matem. Mod.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Matem. Mod., 2012, Volume 24, Number 10, Pages 109–132 (Mi mm3325)  

This article is cited in 3 scientific papers (total in 3 papers)

The problem of a rigid body motion in a resisting medium with the assumption of dependence of the force moment from the angular velocity

M. V. Shamolin

Institute of Mechanics, Lomonosov Moscow State University

Abstract: The nonlinear mathematical model of the planar and spatial interaction of a medium to the rigid body was constructed. That model takes into account the dependency of shoulder of force from effective angular velocity of the body (the type of Struhali number). In this case the moment of force of the interaction itself is also function of the angle of attack. As it has shown for processing the experiment on the motion of the uniform circular cylinders in water, these facts necessary to take into account at modeling. At study of flat and spatial model of the interaction of the rigid body with a medium the new cases of full integrability in elementary function are found that has allowed to find the qualitative analogies between the free moving bodies in a resisting medium and the oscillations of bolted bodies in a jet flow.

Keywords: rigid body, resisting medium, jet flow, full integrability, rotating derivative.

Full text: PDF file (481 kB)
References: PDF file   HTML file

Bibliographic databases:

Document Type: Article
UDC: 531.01+531.552
Received: 29.11.2011

Citation: M. V. Shamolin, “The problem of a rigid body motion in a resisting medium with the assumption of dependence of the force moment from the angular velocity”, Matem. Mod., 24:10 (2012), 109–132

Citation in format AMSBIB
\Bibitem{Sha12}
\by M.~V.~Shamolin
\paper The problem of a rigid body motion in a resisting medium with the assumption of dependence of the force moment from the angular velocity
\jour Matem. Mod.
\yr 2012
\vol 24
\issue 10
\pages 109--132
\mathnet{http://mi.mathnet.ru/mm3325}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3099806}


Linking options:
  • http://mi.mathnet.ru/eng/mm3325
  • http://mi.mathnet.ru/eng/mm/v24/i10/p109

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. V. Shamolin, “Integrable cases in the dynamics of a multi-dimensional rigid body in a nonconservative field in the presence of a tracking force”, J. Math. Sci., 214:6 (2016), 865–891  mathnet  crossref  mathscinet
    2. M. V. Shamolin, “Integrable variable dissipation systems on the tangent bundle of a multi-dimensional sphere and some applications”, J. Math. Sci., 230:2 (2018), 185–353  mathnet  crossref  elib
    3. M. V. Shamolin, “Auto-oscillations under the braking of a rigid body in a resisting medium”, J. Appl. Industr. Math., 11:4 (2017), 572–583  mathnet  crossref  crossref  elib
  • Математическое моделирование
    Number of views:
    This page:230
    Full text:58
    References:24
    First page:15

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019